# SDR DALA2018033002038

- Difficulty date: March 30, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 62,786 hours, 48,803 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, A NOISE AND VIBRATION FROM NOSE GEAR AREA INCREASED WITH AIRSPEED.  RETURNED TO DEPARTURE.   RIGHT NOSE GEAR DOOR FOUND OPEN. REPLACED RIGHT DOOR MECHANICAL ACTUATOR IAW AMM. NOSE GEAR SWING CHECK PERFORMED.
